# SDR HALA2016090600344

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,894 hours, 35,454 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Tach Tranmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG N1 INDICATOR FLUCTUATED FOR ONE MINUTE DURING CRUISE FLIGHT FROM 97 DOWN TO THE LOWER 50S.  ALL OTHER INDICATIONS NORMAL. DID NOT SWITCH EICAS COMPUTERS OR TURN ON STBY ENG INDICATORS DURING THE FLUCTUATIONS.   INSPECTED RT ENGINE N1 TACHOMETER TRANSMITTER IAW AMM 77-12-01-216-005-G00. NO FAULTS OR DEFECTS NOTED.  REMOVED THE CONNECTOR, CHECKED AND CLEANED THE CONNECTOR AND REINSTALLED. CHECKED OK IAW AMM 77-12-01-216-005-G00.
